Alert archive / New Mexico / Wind Advisories in 2009
Wind Advisory 28, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Apr 25, 2009, 3:28 AM MDT. It took effect at Apr 25, 2009, 1:00 PM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2009, 3:28 AM MDT (09:28 UTC)
- In effect from
- Apr 25, 2009, 1:00 PM MDT
- Expired
- Apr 25, 2009, 9:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 250928 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 328 AM MDT SAT APR 25 2009 ...STRONG WINDS EXPECTED TODAY... .A TIGHT SURFACE PRESSURE GRADIENT IS EXPECTED TO DEVELOP FROM WEST TO EAST ACROSS THE REGION THIS AFTERNOON. THIS WILL LEAD TO STRONG WINDS...FIRST OVER WESTERN PORTIONS OF THE STATE...SPREADING EAST ACROSS THE CENTRAL MOUNTAIN CHAIN AND EASTERN PLAINS LATER IN THE AFTERNOON AND CONTINUING INTO THE EVENING. SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED ALONG WITH OCCASIONAL BLOWING DUST. THE STRONG WINDS ARE EXPECTED TO GRADUALLY DIMINISH DURING THE LATE EVENING. NMZ001-008-014-260300- /O.NEW.KABQ.WI.Y.0028.090425T1900Z-090426T0300Z/ NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION- INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS...GLENWOOD 328 AM MDT SAT APR 25 2009 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE LIKELY WITH THE STRONGEST WINDS EXPECTED ALONG INTERSTATE 40 THIS AFTERNOON. THE STRONG WINDS MAY ALSO CREATE AREAS OF BLOWING DUST WHICH MAY CAUSE OCCASIONAL VISIBILITY RESTRICTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ005-010>013-016>021-026-260300- /O.NEW.KABQ.WI.Y.0028.090425T2100Z-090426T0300Z/ NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL... PORTALES...CLOVIS 328 AM MDT SAT APR 25 2009 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE LIKELY WITH THE STRONGEST WINDS EXPECTED ALONG INTERSTATE 40 LATER THIS AFTERNOON. THE STRONG WINDS MAY ALSO CREATE AREAS OF BLOWING DUST WHICH MAY CAUSE OCCASIONAL VISIBILITY RESTRICTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ KW
2 follow-up statements
000 WWUS75 KABQ 251750 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1150 AM MDT SAT APR 25 2009 ...STRONG WINDS EXPECTED TODAY... .A TIGHT SURFACE PRESSURE GRADIENT IS EXPECTED TO DEVELOP FROM WEST TO EAST ACROSS THE REGION THIS AFTERNOON. THIS WILL LEAD TO STRONG WINDS...FIRST OVER WESTERN PORTIONS OF THE STATE... SPREADING EAST ACROSS THE CENTRAL MOUNTAIN CHAIN AND EASTERN PLAINS AS WELL AS THE LOWER AND MIDDLE RIO GRANDE VALLEY LATER IN THE AFTERNOON AND CONTINUING INTO THE EVENING. SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED ALONG WITH OCCASIONAL BLOWING DUST. THE STRONG WINDS ARE EXPECTED TO GRADUALLY DIMINISH DURING THE LATE EVENING. NMZ009-015-260300- /O.EXA.KABQ.WI.Y.0028.090425T2100Z-090426T0300Z/ MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY- INCLUDING THE CITIES OF...ALBUQUERQUE...SOCORRO 1150 AM MDT SAT APR 25 2009 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE LIKELY WITH THE STRONGEST WINDS EXPECTED ALONG INTERSTATE 25 LATER THIS AFTERNOON. THE STRONG WINDS MAY ALSO CREATE AREAS OF BLOWING DUST WHICH MAY CAUSE OCCASIONAL VISIBILITY RESTRICTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ001-008-014-260300- /O.CON.KABQ.WI.Y.0028.090425T1900Z-090426T0300Z/ NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION- INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS...GLENWOOD 1150 AM MDT SAT APR 25 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE LIKELY WITH THE STRONGEST WINDS EXPECTED ALONG INTERSTATE 40 THIS AFTERNOON. THE STRONG WINDS MAY ALSO CREATE AREAS OF BLOWING DUST WHICH MAY CAUSE OCCASIONAL VISIBILITY RESTRICTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ005-010>013-016>021-026-260300- /O.CON.KABQ.WI.Y.0028.090425T2100Z-090426T0300Z/ NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL... PORTALES...CLOVIS 1150 AM MDT SAT APR 25 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE LIKELY WITH THE STRONGEST WINDS EXPECTED ALONG INTERSTATE 40 LATER THIS AFTERNOON. THE STRONG WINDS MAY ALSO CREATE AREAS OF BLOWING DUST WHICH MAY CAUSE OCCASIONAL VISIBILITY RESTRICTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ BENNETT
000 WWUS75 KABQ 260302 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 902 PM MDT SAT APR 25 2009 NMZ001-005-008>021-026-260415- /O.EXP.KABQ.WI.Y.0028.000000T0000Z-090426T0300Z/ NORTHWEST PLATEAU-NORTHEAST HIGHLANDS-WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...FARMINGTON...LAS VEGAS/RATON... GALLUP/GRANTS...ALBUQUERQUE...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...GLENWOOD...SOCORRO... CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 902 PM MDT SAT APR 25 2009 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. LOCAL GUSTS TO 45 MPH WILL CONTINUE THROUGH LATE EVENING...WITH STRONGEST GUSTS OVER SUMMITS AND HILLTOPS...AND THROUGH GAPS AND PASSES. HOWEVER...WIDESPREAD HAZARDOUS WINDS ARE NO LONGER EXPECTED. $$ SHY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 25, 3:15 AM MDT, 13 minutes earlier.
Area forecast discussion, Apr 25, 3:15 AM MDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 315 AM MDT SAT APR 25 2009 .DISCUSSION... CURRENT FORECAST PACKAGE LOOKS GREAT AND ONLY MINOR CHANGES HAVE BEEN MADE. WIND ADVISORIES WILL BE ISSUED FOR MOST AREAS WITH THE EXCEPTION OF THE RIO GRANDE VALLEY AND THE NORTHERN MTS. THE 00Z MODEL SUITE IS IN EXCELLENT AGREEMENT ON THE OVERALL PATTERN THRU THE MIDDLE OF NEXT WEEK. THE LATEST WATER VAPOR LOOP INDICATES AN UPPER LEVEL DISTURBANCE OVER THE GREAT BASIN MOVING ESE TOWARD NORTHERN AZ WITH A DRY SLOT AND ASSCD 40 KNOT 700MB JET MAX IN ITS BASE. ABUNDANT UPPER LEVEL CLOUD COVER WAS ALSO NOTED OVER THE SOUTHERN ROCKIES AHEAD OF THIS DISTURBANCE KEEPING TEMPS QUITE WARM OVER NM THIS MORNING. EXPECT THE MID LEVEL JET MAX TO SLICE ACROSS NM THIS AFTERNOON AND PRODUCE STRONG SOUTHWEST WINDS MOST AREAS ROUGHLY 19Z-03Z. MODELS HAVE BACKED OFF ON PRECIP CHANCES OVER THE NORTHERN MTS SO HAVE RELEGATED THE HIGHEST POPS TO RIGHT ALONG THE COLORADO BORDER WITHIN THE HIGHER TERRAIN. ALSO REMOVED STORM CHANCES FOR TODAY ALL AREAS IN THE EAST...AND RETURNED SLIGHT CHANCES AFTER SUNSET AS THE DRYLINE MAY BE PUSHED BACK BY CONVECTION OVER THE TX PANHANDLE. THE SYSTEM CLEARS THE AREA SUNDAY WITH SUBSIDENCE IN ITS WAKE. REMOVED POPS EXCEPT FOR THE FAR NORTHERN MTS AND INCREASED WESTERLY BREEZES ELSEWHERE. MONDAY LOOKS NICE WITH TEMPS RETURNING TO ABOVE NORMAL AND SLIGHT WESTERLY BREEZES. THE UPPER LEVEL GRADIENT TIGHTENS TUESDAY OVER THE WESTERN HALF OF THE STATE WITH INCREASING WINDS. IT APPEARS TUESDAY STILL STANDS THE BEST CHANCE FOR STRONG CONVECTION OVER THE EASTERN COUNTIES AS THE 00Z GFS/ECMWF ARE NOW SHOWING QPF IN THIS AREA. THE UPPER LEVEL PATTERN THEN BECOMES MORE ZONAL INTO WEDNESDAY THAN THE PREVIOUS SEVERAL DAYS INDICATED...RESULTING IN MORE DRY AND WINDY WEATHER FOR NM...ALONG WITH ABOVE NORMAL TEMPS. GUYER && .AVIATION... MAIN CONCERN TODAY AND THE FIRST PART OF TONIGHT WILL BE WINDS. THE SURFACE PRESSURE GRADIENT WILL TIGHTEN THIS AFTERNOON FROM WEST TO EAST WITH SURFACE WINDS INCREASING TO 20 TO 35 KTS WITH GUSTS TO 45 KTS. AT KABQ AND KSAF...NOT EXPECTING SURFACE WINDS TO REACH 30 KTS SUSTAINED BUT COULD SEE OCCASIONAL GUSTS TO 35 KTS LATER THIS AFTERNOON. AN AIRPORT WEATHER WARNING MAY NEED TO BE CONSIDERED FOR KABQ. SOME MOUNTAIN OBSCURATIONS POSSIBLE THIS MORNING WITH A SOLID BAND OF MID LEVEL CLOUDS BUT VFR CIGS AND VSBYS ARE EXPECTED AT ALL TAF SITES THROUGH 12Z SUNDAY. A FEW ISOLATED SHOWERS/THUNDERSTORMS WILL BE POSSIBLE LATER TODAY/TONIGHT OVER THE NORTHERN MOUNTAINS. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. KW && .FIRE WEATHER... CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY AND SUNDAY. WILL CONTINUE THE RED FLAG WARNING TODAY FOR ALL AREAS EXCEPT THE NORTHERN MOUNTAINS AND NORTHWEST PLATEAU. FIRE WEATHER WATCH WILL REMAIN IN EFFECT SUNDAY AFTERNOON AND EARLY EVENING FROM JUST EAST OF THE CENTRAL MOUNTAIN CHAIN TO THE EASTERN PLAINS. SUFFICIENT MIXING OF STRONG WINDS ALOFT TO THE SURFACE ARE EXPECTED FROM WEST TO EAST ACROSS THE LAND OF ENCHANTMENT TODAY. MINIMUM RELATIVE HUMIDITY VALUES COULD DROP TO AROUND 5 PERCENT LATER THIS AFTERNOON. POOR RECOVERIES ARE ANTICIPATED OVER A GOOD PORTION OF THE STATE TONIGHT INTO EARLY SUNDAY. BETTER MOISTURE WILL BE FOUND OVER THE NORTHERN MOUNTAINS AS STRONG SOUTHWEST FLOW MAY GENERATE SOME SHOWER AND THUNDERSTORM ACTIVITY LATER TODAY AND TONIGHT A PERSISTENT UPPER LEVEL TROUGH AND ASSOCIATED STRONG WINDS ALOFT WILL CONTINUE OVER NEW MEXICO ON SUNDAY WITH THE LIKELIHOOD OF ADDITIONAL CRITICAL FIRE WEATHER CONDITIONS OVER EASTERN SECTIONS. A RESPITE FROM CRITICAL FIRE WEATHER CONDITIONS IS EXPECTED ON MONDAY WITH GOOD OVERNIGHT RELATIVE HUMIDITY RECOVERIES EXPECTED OVER THE EASTERN PLAINS MONDAY NIGHT AND TUESDAY MORNING. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND TUESDAY NIGHT ALONG THE DRYLINE OVER THE EASTERN PLAINS WHILE DRY AND BREEZY CONDITIONS WITH POOR RECOVERIES CONTINUE FROM THE RIO GRANDE VALLEY...WEST TO THE AZ/NM BORDER. THE DRYLINE MAY MIX WELL EAST OF NEW MEXICO WEDNESDAY AND THURSDAY WITH THE POTENTIAL RETURN OF CRITICAL FIRE WEATHER CONDITIONS OVER A LARGE PORTION OF THE LAND OF ENCHANTMENT. ANOTHER UPPER LOW COULD BRING INCREASING MOISTURE AND SHOWER/STORM CHANCES DURING THE FRIDAY THROUGH SATURDAY TIME PERIOD. KW && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 74 36 65 32 / 10 0 0 0 GALLUP.......................... 70 25 63 23 / 5 0 0 0 GRANTS.......................... 72 29 65 26 / 0 0 0 0 GLENWOOD........................ 78 38 73 33 / 0 0 0 0 CHAMA........................... 65 27 55 23 / 20 20 0 5 LOS ALAMOS...................... 69 36 60 35 / 0 0 0 0 RED RIVER....................... 62 25 52 21 / 10 20 5 5 TAOS............................ 71 33 62 24 / 5 10 0 0 SANTA FE........................ 73 34 63 30 / 0 0 0 0 SANTA FE AIRPORT................ 75 36 66 32 / 0 0 0 0 ESPANOLA........................ 78 35 69 30 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 79 47 70 42 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 81 45 72 40 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 77 43 68 40 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 80 45 71 40 / 0 0 0 0 SOCORRO......................... 83 47 76 40 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 73 37 65 31 / 0 0 0 0 MORIARTY/ESTANCIA............... 75 40 68 33 / 0 0 0 0 CARRIZOZO....................... 79 46 74 39 / 0 0 0 0 RUIDOSO......................... 73 45 66 37 / 0 0 0 0 RATON........................... 76 36 70 29 / 0 10 0 5 LAS VEGAS....................... 72 41 66 32 / 0 0 0 0 ROY............................. 74 43 71 38 / 0 0 0 0 CLAYTON......................... 76 47 73 40 / 0 0 0 10 SANTA ROSA...................... 84 46 80 40 / 0 0 0 0 TUCUMCARI....................... 87 50 81 41 / 0 0 0 5 FORT SUMNER..................... 88 48 80 43 / 0 0 0 0 CLOVIS.......................... 86 53 80 47 / 0 5 0 10 PORTALES........................ 88 53 82 47 / 0 5 0 10 ROSWELL......................... 91 54 87 46 / 0 0 0 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ103>109. WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ001-008-014. FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES...NMZ103-104-107-108. WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ005-010>013-016>021-026. && GUYER/17
Hazardous weather outlook, Apr 24, 9:12 PM MDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 912 PM MDT FRI APR 24 2009 NMZ001>021-026-251200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 912 PM MDT FRI APR 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A RED FLAG WARNING IS IN EFFECT SATURDAY FOR MOST OF THE NORTH AND CENTRAL NEW MEXICO...EXCEPT THE NORTHWEST PLATEAU AND NORTHERN MOUNTAINS WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT GUSTY WINDS ACROSS THE EAST CENTRAL PLAINS...AND OVER HILLTOPS AND SUMMITS NEAR THE ARIZONA BORDER ON SATURDAY AFTERNOON. ALSO...AFTERNOON THUNDERSTORMS NEAR THE TEXAS LINE ON SATURDAY AFTERNOON MAY PRODUCE HAIL AND GUSTY WINDS. FOR SUNDAY...A FIRE WEATHER WATCH IS IN EFFECT FROM LATE SUNDAY MORNING THROUGH SUNDAY EVENING FOR THE EASTERN PLAINS...THE NORTHEAST PLAINS AND ADJACENT HIGHLANDS...AND THE SANDIA...MANZANO AND GALLINAS MOUNTAINS WHERE LOW HUMIDITIES WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. ALSO...AFTERNOON THUNDERSTORMS NEAR THE TEXAS LINE ON SUNDAY AFTERNOON MAY PRODUCE HAIL AND GUSTY WINDS. FOR MONDAY...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. FOR TUESDAY THROUGH THURSDAY...GUSTY WINDS COMBINED WITH LOW HUMIDITIES MAY PRODUCE CRITICAL FIRE WEATHER CONDITIONS OVER THE NORTHEAST AND EASTERN PLAINS...AND THE ADJACENT NORTHEAST HIGHLANDS AND CENTRAL MOUNTAINS. ALSO...AFTERNOON THUNDERSTORMS NEAR THE TEXAS LINE EACH DAY MAY PRODUCE HAIL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER SERVICE AT 1.888.386.7637 TO REPORT WILDFIRE OUTBREAKS. SHY
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 3:53 PM MDT | Red Flag Warning | ABQ | Harding, San Miguel, Union | 28 hr |
Nearby
Wind Advisories in New Mexico, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.